# SDR 98ZZZX4008

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4704E
- Make and model: Gulstm 680FL
- Aircraft serial: 144176
- Engine: Lyc IGSO540B1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 5015
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

FCA - FLT 5032 - PILOT OBSERVED NR 2 TURBO QUIT ON APPROACH, ENGINE MADE KNOCKING SOUND, AND PILOT SHUT DOWN NR 2 ENGINE.  NO EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  NR 2 ENGINE, NR 3 CYLINDER PARTED WITH BROKEN CYLINDER STUDS.  ENGINE WILL BE REPLACED WITH SERVICEABLE ENGINE.  TEAR-DOWN AND EVALUATION TO BE PERFORMED ON FAILED ENGINE.  ENGINE TSO: 1,046.7 HOURS.
